MAUDE Adverse Event Report: SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE

SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-SMTH-01
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 08/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The healthcare provider reported injecting a patient with evolysse smooth in and around the lips, perioral lines, and brows.Approximately one (1) week post injection, the patient experienced induration and swelling/inflammation at all injection sites.The hcp treated the induration with 30 units of hyaluronidase in areas of injection swelling/iriritation; however, the infammation/swelling persisted.
 
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.The event is a physiological event complication and analysis of the device does not assist in determining a probable cause of the event.This is a known potential adverse event addressed in the product labeling.[eus-20250930-949][2] and 3354.

Brand Name
EVOLYSSE SMOOTH
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
Manufacturer (Section G)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
Manufacturer Contact
laurence hermitte
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
MDR Report Key23441953
Report Number3003672980-2025-00125
Device Sequence Number8552310
Product Code LMH
UDI-Device Identifier03760172161271
UDI-Public(01)03760172161271(17)20270331(10)S2251220015
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P240022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-SMTH-01
Device Lot NumberS2251220015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale